p -divisible groups with complex multiplication over W ( k )

Tetsuo Nakamura

Compositio Mathematica (1991)

  • Volume: 80, Issue: 2, page 229-234
  • ISSN: 0010-437X

How to cite


Nakamura, Tetsuo. "$p$-divisible groups with complex multiplication over $W(k)$." Compositio Mathematica 80.2 (1991): 229-234. <http://eudml.org/doc/90122>.

author = {Nakamura, Tetsuo},
journal = {Compositio Mathematica},
keywords = {characteristic ; -divisible group; complex multiplication; Witt vectors},
language = {eng},
number = {2},
pages = {229-234},
publisher = {Kluwer Academic Publishers},
title = {$p$-divisible groups with complex multiplication over $W(k)$},
url = {http://eudml.org/doc/90122},
volume = {80},
year = {1991},

AU - Nakamura, Tetsuo
TI - $p$-divisible groups with complex multiplication over $W(k)$
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 80
IS - 2
SP - 229
EP - 234
LA - eng
KW - characteristic ; -divisible group; complex multiplication; Witt vectors
UR - http://eudml.org/doc/90122
ER -


  1. 1 J.-M. Fontaine, Groupes p-divisible sur les corps locaux. Astérisque47-48, Soc. Math. de France, 1977. Zbl0377.14009MR498610
  2. 2 J.-M. Fontaine, Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, in Journées de Géométrie Algébrique de Renne, Astérisque65, Soc. Math. de France, 1979, pp. 3-80. Zbl0429.14016MR563472
  3. 3 J.-M. Fontaine, Sur certains types de représentations p-adiques du groupe de Galois d'un corps local: construction d'un anneau de Barsotti-Tate, Ann Math.115 (1982) 529-577. Zbl0544.14016MR657238
  4. 4 T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan22 (1970) 213-246. Zbl0202.03101MR255551
  5. 5 Yu. I. Manin, The theory of commutative formal groups over fields of finite characteristic, Russian Math. Surveys18 (1963) 1-83. Zbl0128.15603MR157972
  6. 6 J.-P. Serre, Abelian l-adic Representations and Elliptic Curves, Benjamin, New York, 1968. Zbl0186.25701MR263823
  7. 7 W. Waterhouse, A classification of almost full formal groups, Proc. Amer. Math. Soc.20 (1969) 426-428. Zbl0176.30303MR236189
  8. 8 W. Waterhouse, On p-divisible groups over complete valuation rings, Ann. Math.95 (1972) 55-65. Zbl0227.14018MR292823

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.